Group Fitness

Specialty Programs

Forty Five with Kyla

Morning Bootcamp

Description: A 45 minute interval training program designed to burn fat and build muscle. If you are looking for a time-efficient, kickstart to your day...join us in the studio at 5 AM for a quick, challenging workout that will help you hit all your fitness goals!

Dates: September 9 - October 4

Days: Mondays, Wednesdays, Fridays

Times: 5:00 - 5:45 AM

Fees: $100 for 12 Classes

Click to Register

Maxout Mornings

Bootcamp

Description: Maxout is a metabolic conditioning group-class aimed at building lean muscle while burning body fat. High rep, high heart rates, and good music with Mel Cech's motivational guidance will get you through this 60 minute session. Get ready to work hard! This is an intermediate level class.

Dates: September 3 - October 3

Days: Tuesdays and Thursdays

Times: 5:30 - 6:30 AM

Fees: $120 for 10 Classes

Click to Register

Jumping® Fitness

Jumping Fitness

Description: Jumping® Fitness is a scientifically engineered fitness program designed for optimal health and fitness results. It is the original aerobics rebounding system founded by TOMÁŠ BURIÁNEK and JANA SVOBODOVÁ of Czech Republic. It is conducted on specially developed Jumping® PROFI trampolines which are TUV SUD world worldwide certified for safety, reliability & quality assurance. Jumping® Fitness comprises of a combination of traditional aerobic steps, dynamic sprints and "power sports" elements. The complexity of the exercises guarantees that the whole body is strengthened. Throughout your one hour jumping fitness session, you will be guided and inspired by competent and certified instructors. You will have so much fun while working safely and surely towards your ideal body, weight and fitness goals.

Dates: September 3 - October 5

Days: Tuesdays, Thursdays, Saturdays

Times: 7:00 - 8:00 PM (Tue & Thur), 9:00 - 10:00 AM (Sat)

Fees: $150 for 15 Classes OR $120 for 10 (Tue & Thur ONLY)

Click to Register

Maxout Evenings

Bootcamp

Description: Maxout is a metabolic conditioning group-class aimed at building lean muscle while burning body fat. High rep, high heart rates, and good music with Mel Cech's motivational guidance will get you through this 60 minute session. Get ready to work hard! This is an intermediate level class.

Dates: September 4 - October 2

Days: Mondays and Wednesdays (*Except Week 1 - Wed & Fri)

Times: 6:00 - 7:00 PM

Fees: $120 for 10 Classes

Click to Register

Weekend Warriors

Weekend Bootcamp

Description: Weekend Warriors is a 60 minute, multi-level, group program designed to hit all of your muscle groups and get your heart pumping! It's a great addition to get your workouts to the next level.

Dates: September 14 - October 26

Days: Saturdays

Times: 8:00 - 9:00 AM

Fees: $70 for 7 Classes

Click to Register

Spin

Spin Class

Description: Get ready to ride! Taught on an indoor cycling bike, you will climb, sprint, and train to incredible music and extraordinary instruction. Work towards your potential both aerobically and anaerobically. Bring your water and towel and get ready to sweat!

Dates: February 9 - March 2

Days: Saturdays

Times: 9:15 - 10:00 AM

Fees: $40 for 4 Classes

Click to Register